# SDR 96UAL900039

- Difficulty date: January 17, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N4729U
- Make and model: Boeing 747122
- Aircraft serial: 19926
- Engine: Pwa JT9D7A
- System (JASC): 2560 · Emergency Equipment
- Part: Aspirator Assy
- Part number: 25860304
- Condition: Inoperative
- Location: Crew Slide
- Component: Bfgoodrich, 7A110424
- Stage of operation: IN
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

CREW SLIDE FOUND WITH LARGE WAD OF PACKING PAPER BLOCKING ASPIRATOR FLAPPER DOORS.  REMOVED ASPIRATOR FROM SLIDE AND REMOVED PAPER WAD.  PAPER WAS INSTALLED IN THE ASPIRATOR AFTER MANUFACTURE TO PREVENT DOORS FROM OPENING/CLOSING DURING SHIPPING.  PAPER NOT REMOVED DURING ORIGINAL INSTALLATION INTO THE SLIDE ASSEMBLY.
